# SDR DHL2005765515

- Difficulty date: December 9, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT TRACK 48L BS 1090 TO 1100 AND 1138 HAVE CORROSION.  CUT OUT CRACKED SECTION OF SEAT TRACK BS 1110 TP 1138 LBL 48L.  FABRICATED AND INSTALLED REPAIR 19.8" BY 3.25" BY 7.00" BY 1.350" FROM BAC1520-792 IAW B727 SRM 53-10-5 FIG 7.
